Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 7

All articles in this issue are freely accessible.

Direct summand conjecture and descent for flatness
Takeo Ohi.
Proc. Amer. Math. Soc. 124 (1996), 1967-1968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317044
Differences of vector-valued functions on topological groups
Bolis Basit and A. J. Pryde.
Proc. Amer. Math. Soc. 124 (1996), 1969-1975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317031
Subalgebras of free algebras
A. A. Mikhalev, V. E. Shpilrain and A. A. Zolotykh.
Proc. Amer. Math. Soc. 124 (1996), 1977-1984
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350957
A simple proof of the elliptical range theorem
Chi-Kwong Li.
Proc. Amer. Math. Soc. 124 (1996), 1985-1986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322932
Schottky’s form and the hyperelliptic locus
Cris Poor.
Proc. Amer. Math. Soc. 124 (1996), 1987-1991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327038
On the global dimension of quasi–hereditary algebras with triangular decomposition
Steffen König.
Proc. Amer. Math. Soc. 124 (1996), 1993-1999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346979
Multinomial expansions and the pythagorean theorem
Allan Fryant.
Proc. Amer. Math. Soc. 124 (1996), 2001-2004
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363460
On complemented subspaces of sums and products of Banach spaces
M. I. Ostrovskii.
Proc. Amer. Math. Soc. 124 (1996), 2005-2012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328368
Banach spaces in which every $p$-weakly summable sequence lies in the range of a vector measure
C. Piñeiro.
Proc. Amer. Math. Soc. 124 (1996), 2013-2020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307557
The Lu Qi-Keng conjecture fails generically
Harold P. Boas.
Proc. Amer. Math. Soc. 124 (1996), 2021-2027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317032
Multiple path-valued conditional Yeh-Wiener integrals
Chull Park and David Skoug.
Proc. Amer. Math. Soc. 124 (1996), 2029-2039
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342039
The Euler characteristic is stable under compact perturbations
Calin-Grigore Ambrozie.
Proc. Amer. Math. Soc. 124 (1996), 2041-2050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322909
Oblique projections in atomic spaces
Akram Aldroubi.
Proc. Amer. Math. Soc. 124 (1996), 2051-2060
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317028
Hermite multipliers and pseudo-multipliers
Jay Epperson.
Proc. Amer. Math. Soc. 124 (1996), 2061-2068
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343690
Taylor spectral invariance for crisscross commuting pairs on Banach spaces
Shaokuan Li.
Proc. Amer. Math. Soc. 124 (1996), 2069-2071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322934
Operators with singular continuous spectrum, V. Sparse potentials
B. Simon and G. Stolz.
Proc. Amer. Math. Soc. 124 (1996), 2073-2080
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1342046
Existence of positive solutions for singular ordinary differential equations with nonlinear boundary conditions
L. E. Bobisud and Donal O'Regan.
Proc. Amer. Math. Soc. 124 (1996), 2081-2087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353379
Resonance and non-resonance in a problem of boundedness
Rafael Ortega and Antonio Tineo.
Proc. Amer. Math. Soc. 124 (1996), 2089-2096
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342038
Essential spectrum and $L_2$-solutions of one-dimensional Schrödinger operators
Christian Remling.
Proc. Amer. Math. Soc. 124 (1996), 2097-2100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342044
Characterizations of the Gelfand-Shilov spaces via Fourier transforms
Jaeyoung Chung, Soon-Yeong Chung and Dohan Kim.
Proc. Amer. Math. Soc. 124 (1996), 2101-2108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322917
Generalized interpolation in a multiply connected region
Hari Bercovici and Adele Zucchi.
Proc. Amer. Math. Soc. 124 (1996), 2109-2113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322912
Compact operators and the geometric structure of $C^{*}$-algebras
M. Anoussis and E. G. Katsoulis.
Proc. Amer. Math. Soc. 124 (1996), 2115-2122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322911
On the size of lemniscates of polynomials in one and several variables
A. Cuyt, K. Driver and D. S. Lubinsky.
Proc. Amer. Math. Soc. 124 (1996), 2123-2136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322919
Non-commutative disc algebras and their representations
Gelu Popescu.
Proc. Amer. Math. Soc. 124 (1996), 2137-2148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343719
Ladder operators for Szegö polynomials and related biorthogonal rational functions
Mourad E. H. Ismail and Mizan Rahman.
Proc. Amer. Math. Soc. 124 (1996), 2149-2159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350949
Products of quasi-measures
D. J. Grubb.
Proc. Amer. Math. Soc. 124 (1996), 2161-2166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322927
A degree estimate for subdivision surfaces of higher regularity
Ulrich Reif.
Proc. Amer. Math. Soc. 124 (1996), 2167-2174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327042
On rigidity of affine surfaces
Barbara Opozda.
Proc. Amer. Math. Soc. 124 (1996), 2175-2184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363435
$S^{1}$-quotients of quaternion-Kähler manifolds
Fiammetta Battaglia.
Proc. Amer. Math. Soc. 124 (1996), 2185-2192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307492
Real instantons, Dirac operators and quaternionic classifying spaces
Paul Norbury and Marc Sanders.
Proc. Amer. Math. Soc. 124 (1996), 2193-2201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327032
A new proof of Kunen’s inconsistency
Jindrich Zapletal.
Proc. Amer. Math. Soc. 124 (1996), 2203-2204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317054
$Π_{1}^{1}$ sets of unbounded Loeb measure
Bosko Zivaljevic.
Proc. Amer. Math. Soc. 124 (1996), 2205-2210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322942
$\undertilde𝛿_{2}^{1}$ without sharps
Sy D. Friedman and W. Hugh Woodin.
Proc. Amer. Math. Soc. 124 (1996), 2211-2213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322923
Killing and subordination
Jiangang Ying.
Proc. Amer. Math. Soc. 124 (1996), 2215-2222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346994
Duality and perfect probability spaces
D. Ramachandran and L. Rüschendorf.
Proc. Amer. Math. Soc. 124 (1996), 2223-2228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342043
Vanishing of the leading term in Harish-Chandra’s local character expansion
Reid C. Huntsinger.
Proc. Amer. Math. Soc. 124 (1996), 2229-2234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307530
On the dimension of infinite covers
W. G. Dwyer, S. Stolz and L. R. Taylor.
Proc. Amer. Math. Soc. 124 (1996), 2235-2239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307514
Bounded harmonic maps on a class of manifolds
Chiung-Jue Sung, Luen-fai Tam and Jiaping Wang.
Proc. Amer. Math. Soc. 124 (1996), 2241-2248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307567
Diffeomorphisms with persistency
Kazuhiro Sakai.
Proc. Amer. Math. Soc. 124 (1996), 2249-2254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317049
Generalized evaluation subgroups of product spaces relative to a factor
Kee Young Lee and Moo Ha Woo.
Proc. Amer. Math. Soc. 124 (1996), 2255-2260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350952
Cohomology of groups with metacyclic Sylow $p$-subgroups
Jill Dietz, John Martino and Stewart Priddy.
Proc. Amer. Math. Soc. 124 (1996), 2261-2266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328344
$p$-sequentiality and $p$-Fréchet-Urysohn property of Franklin compact spaces
S. Garcia-Ferreira and V. I. Malykhin.
Proc. Amer. Math. Soc. 124 (1996), 2267-2273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327014
K-theory and the anti-automorphism of the Steenrod algebra
M. C. Crabb, M. D. Crossley and J. R. Hubbuck.
Proc. Amer. Math. Soc. 124 (1996), 2275-2281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328343